# SDR SWAA2025122236200

- Difficulty date: November 17, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BTW STA 767 TO STA 794.3 AND WL 156 AT AFT CARGO COMPARTMENT.  REPLACED SHIELD WEB LOCATED BTW STA 767 TO STA 794.3 AND WL 156 IAW SRM 51-10-02-0G-0 PARAGRAPH 9 ,SRM 51-40-02-0G-0 AND DWG 146A0081, SHEET:37, REV:-.
